# SDR HEEA968612

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911PB
- Make and model: Bell 412
- Aircraft serial: 33186
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast Assy
- Part number: 412040366105
- Condition: Seal Leak
- Location: M/R
- Part time: 3,095 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAST ASSY SEAL LEAK.
